Published in Fall 2008 VRAN Newsletter
You have the most informative website I have ever read. I have a question regarding my 2 month’s old 1st shot & have no one to ask this question. I’m hoping I may get a response from you?
I have 3 children, ages 10, 5 & 2months. My 10 yr old received all her shots, she has eczema episodes & asthma; my 5 year old boy received his shots up to 18 months old, he is autistic with a rash of ear infections. I recently gave birth to my third, & due to my autistic son was not sure about vaccinating my 3rd child. So many other parents of autistic children did not have their other children vaccinated & they don’t have autism.
For the first time since having children & thanks to the internet, I’m able to read about the ingredients in vaccines & all kinds of other important information regarding them. I find it scary, and appalling that neither of my physicians disclosed information to me about the vaccines & just said ‘oh its fine’
I weighed in on having my 3rd baby get her shots but thought I’d omit the 18th month doses. July 31st she got her 2 month shot. The next night (last night) I couldn’t sleep. I looked all over the internet trying to find information about the ingredients, and then found your website.
From what I’ve read I’ve been sick to my stomach & feel guilty about allowing the shot, until I found out all the information the next day I am kicking myself. My doctor was aware of my fears of autism in this child due to shots but he said ‘there is no proof regarding autism & vaccinations’. I had a feeling he was wrong & now I know I
was flat out lied to, especially being enlightened from your website.
My questions are:
Since my 2 month got her first set of shots I have now changed my mind about having them administered due to the toxins found in the vaccine. Will there be any problems if we don’t have her immunized anymore? Or because she’s had the 1st set do we have to continue? Also, would she be affected from the toxins with just the 1st round of shots or would there need to be more doses administered over the 1st year to cause a toxic poisonous effect?
I am scared to death & hope direly someone may be able to respond to this email. You are the only ones who will be able to answer these for me as I don’t know anyone else.
Thank you so much!